Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Tightness bounds
for strongly mixing random sequences

Author: Richard C. Bradley
Journal: Proc. Amer. Math. Soc. 128 (2000), 1481-1486
MSC (2000): Primary 60G10; Secondary 60G07
Published electronically: October 5, 1999
MathSciNet review: 1676307
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a given strictly stationary, strongly mixing random sequence for which the distributions of the partial sums are tight, certain ``tightness bounds" exist which depend only on the marginal distribution and the mixing rate.

References [Enhancements On Off] (What's this?)

  • [1] R.C. Bradley, On the dissipation of partial sums from a stationary strongly mixing sequence, Stochastic Process. Appl. 54 (1994), 281-290. MR 95j:60054
  • [2] R.C. Bradley, On a theorem of K. Schmidt, Statist. Probab. Letters 24 (1995), 9-12. MR 96g:60048
  • [3] R.C. Bradley, On quantiles and the central limit question for strongly mixing sequences, J. Theor. Probab. 10 (1997), 507-555. MR 98h:60024
  • [4] H. Dehling, M. Denker, and W. Philipp, Central limit theorems for mixing sequences of random variables under minimal conditions, Ann. Probab. 14 (1986), 1359-1370. MR 88d:60065
  • [5] M. Denker, Uniform integrability and the central limit theorem for strongly mixing processes, Dependence in Probability and Statistics (E. Eberlein, M.S. Taqqu, eds.), pp.269-274, Birkhäuser, Boston, 1986. MR 88h:60044
  • [6] N. Herrndorf, Stationary strongly mixing sequences not satisfying the central limit theorem, Ann. Probab. 11 (1983), 809-813. MR 84m:60030
  • [7] T. Mori and K. Yoshihara, A note on the central limit theorem for stationary strong-mixing sequences, Yokohama Math J. 34 (1986), 143-146. MR 88g:60068
  • [8] M. Rosenblatt, A central limit theorem and a strong mixing condition, Proc. Natl. Acad. Sci. U.S.A. 42 (1956), 43-47. MR 17:635b
  • [9] K. Schmidt, Cocyles on Ergodic Transformation Groups, Macmillan, Delhi, 1977. MR 58:28262

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60G10, 60G07

Retrieve articles in all journals with MSC (2000): 60G10, 60G07

Additional Information

Richard C. Bradley
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405-5701

Keywords: Strictly stationary, strong mixing, tightness
Received by editor(s): June 25, 1998
Published electronically: October 5, 1999
Additional Notes: This work was partially supported by NSF grant DMS 9703712.
Communicated by: Stanley Sawyer
Article copyright: © Copyright 2000 American Mathematical Society